# SDR 2007UALA00038

- Difficulty date: January 3, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 25,840 hours, 9,342 cycles
- Engine: Iae V2527A5
- Engine time: 26,759 hours, 9,864 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL DISPLAYED ON UPPER ECAM SCREEN DURING STEADY STATE CLIMB OR CRUISE.  ENGINE NOT SHUTDOWN, ENG 2.    [5-1-07]  HPC WAS BORO'D AND PASSED.  ONE 7TH STAGE BLEED VALVE FOUND BAD.  IT WAS REPLACED AND PWR RUN WAS GOOD.
